RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Complex Var. Elliptic Equ., 2013, Volume 58, Issue 11, Pages 1517–1525 (Mi cvee1)  

Levi problem and semistable quotients

S. Nemirovskiab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Ruhr-Universität Bochum

Funding Agency Grant Number
Deutsche Forschungsgemeinschaft
Russian Foundation for Basic Research
Ministry of Education and Science of the Russian Federation
The author was supported in part by grants from the Deutsche Forschungsgemeinschaft, the Russian Foundation for Basic Research and the programme 'Leading scientific schools of Russia'.


DOI: https://doi.org/10.1080/17476933.2011.592579


Bibliographic databases:

Received: 18.11.2010
Accepted:16.05.2011
Language:

Linking options:
  • http://mi.mathnet.ru/eng/cvee1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019